TITLE

Case 39-1996

AUTHOR(S)
Recht, Lawrence D.; Louis, David N.
PUB. DATE
December 1996
SOURCE
New England Journal of Medicine;12/19/96, Vol. 335 Issue 25, p1906
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
This article presents a case study concerning a 30-year-old man admitted to the hospital because of a generalized tonic-clonic seizure and a left temporal-lobe mass. He was diagnosed with granulomatous encephalitis, secondary to Schistosoma mansoni infection. The patient was treated with praziquantel and corticosteroids. Approximately 10 days after discharge, his condition was greatly improved.
ACCESSION #
24936590

Tags: GRANULOMA -- Diagnosis;  ENCEPHALITIS -- Patients;  CONVULSIONS -- Case studies;  SCHISTOSOMA mansoni;  CASE studies

 

Related Articles

  • Isoniazid overdose.  // Reactions Weekly;9/3/2011, Issue 1367, p25 

    The article describes the case of a seven-year-old girl who developed convulsions and became unconscious with respiratory insufficiency after an overdose of isoniazid.

  • Aciclovir/corticosteroids/ mycophenolate mofetil.  // Reactions Weekly;8/27/2011, Issue 1366, p5 

    The article describes the case of a 55-year-old man with recurrent herpetic keratitis, who received oral aciclovir 400 milligrams (mg) twice daily but experienced a generalised tonic-clonic seizure.

  • Seizures in elderly patients: case report.  // Reactions Weekly;8/27/2011, Issue 1366, p30 

    The article describes the case of three elderly patients who received intravenous (IV) zoledronic acid for osteoporosis but developed seizures after treatment.

  • Disulfiram/sodium oxybate/valproate interaction.  // Reactions Weekly;Feb2014, Vol. 1489 Issue 1, p16 

    The article presents a case study of psychosis and seizures caused by disulfiram and sodium oxybate and valproate.

  • Tranexamic acid.  // Reactions Weekly; 

    An abstract of the article "Important Safety Information-Tranexamic Acid," by Pharmaceuticals and Medical Devices Agency is presented.

  • Imipenem/cilastatin.  // Reactions Weekly;02/09/2013, Issue 1438, p18 

    The article presents a case study of a 83-year-old woman who developed seizures while being treated with imipenem/cilastatin, an antibiotic drug.

  • Lidocaine overdose.  // Reactions Weekly;11/20/2010, Issue 1328, p27 

    The article describes the cases of two women who received paracervical injections of lidocaine during therapeutic abortion but developed generalised tonic-clonic convulsions.

  • Tramadol overdose.  // Reactions Weekly;8/7/2010, Issue 1313, p40 

    The article describes the case of a 27-year-old man who experienced frequent seizures, coma, hyperthermia, myoclonus and tachycardia after admission following intake of a mixed overdose including tramadol 100 milligrams (mgs).

  • Seizures: case report.  // Reactions Weekly;8/27/2011, Issue 1366, p10 

    The article describes the case of a 50-year-old woman with a history of major depressive disorder who presented to the emergency department after developing two generalised tonic-clonic seizures on 2 consecutive days after receiving treatment with oral citalopram 20 milligrams (mg) per day.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics